Random Nausea When Waking

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dxhans5
New Member


Date Joined Oct 2009
Total Posts : 1
   Posted 10/7/2009 3:26 AM (GMT -6)   
Hi everyone,

This is an AMAZING site, and has helped me with my stomach issues in the past. Long time reader, first time poster :)

I've had GERD for a long time (YEARS!), and it's normally under complete control. I take one Omeprazole (20mg) every morning, and normally I don't have any symptoms at all (its a miracle drug). However, in the last month, I've had three incidents when I wake up in the middle of the night for no reason, sick to my stomach and very anxious about vomiting. I have yet to vomit from these episodes, but that doesn't help relieve the discomfort when it happens of course.

If I get up, sip some water, sit up (instead of recline), and...belch...the nausea goes away. I don't feel bloated or feel like I've got severe gas in my stomach, so I can't quite explain the belching remedy. I'm assuming it has something to do with my stomach, because being upright after a period of time (along with the belching), relieves the nausea.

I have tried finding a pattern to when this happening, but have yet to find one, so my next step is to diary what I eat and drink throughout the day. Has anyone actually had success with finding your triggers with a diary?

I was wondering if ya'll believe that this definitely has something to do with GERD or if maybe something else is going on. I'm getting sick of the nausea which just seems to randomly appear.

Thank you so much!

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/7/2009 7:39 AM (GMT -6)   
Hello and welcome aboard. I am glad you decided to join in the forum.
 
I have had the "indigestion" feeling which has caused me to wake up in the middle of the night with some regurge.  I too find that if I can just "burp" it will often take the feelings away.
 
I also use Prilosec and at one time I was using it twice a day.  You may want to talk with your GI physician about increasing your dose if you continue to have problems.
 
Take care and stick with us,
 
Kitt

 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
"I am not a mental health professional, nor do I play one on TV, I just kind of talk like one!"


New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 9:03 AM (GMT -6)
There are a total of 3,005,832 posts in 329,268 threads.
View Active Threads


Who's Online
This forum has 161807 registered members. Please welcome our newest member, Wimp7755.
237 Guest(s), 12 Registered Member(s) are currently online.  Details
mirowpl, mattamx, Kent M., BossJ, MG0351, pasayten, cashlessclay, browntrout, InTheShop, franko63, (Seashell), iPoop